# SDR REXA2015100900953

- Difficulty date: October 9, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 18,828 hours, 12,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AVIONICS COMPARTMENT AT FS 319.70, BETWEEN STRINGERS 26L - 26L, THE FRAME ATTACHMENT ANGLES ARE CORRODED.  REPAIRED LOWER FRAME SECTOR AT FS 319.70 IAW GREO 670-53-21-799, DATED 2012 01 30 REV, REFERENCE CO 15163115 JOB 81516311 OP 69 FOR DETAILS OF WORK PERFORMED.
